# SDR IXXA05RNG100S

- Difficulty date: October 14, 2005
- Submitted: November 12, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 300
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND CORROSION ON HORIZONTAL STABILIZER TRAILING EDGE LOWER AND UPPER PANEL.  REPAIR ACCOMPLISHED, REMOVED PANEL AND STIFFENER, FABRICATED AND INSTALLED NEW PANEL AND STIFFENER IN ACCORDANCE WITH DRAWINGS 55-05467-1, 55-05467-2, 55-05467-3, 55-05467-4 AND EWO ATI-55-010.
